# SDR USAA20090302BB043

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE SLIDE LIGHT FOR THE L2 DOOR WOULD NOT ILLUMINATE.  MAINTENANCE CLEANED THE SENSORS AND REPLACED THE BULBS FOR THE L2 DOOR SLIDE INDICATION LIGHT.
